Symmetric periodic orbits in the anisotropic Schwarzshild-type problem

Abstract

Authors

Keywords

References

PDF

Scanned paper.

Latex version of the paper.

Cite this paper as:

Mioc V, Anisiu M.C, Barbosu M., Symmetric periodic orbits in the anisotropic Schwarzshild-type problem, Celestial Mechanics ^ Dynamical Astronomy, vol. 91, issue 3-4, 2005, pag.269-285

About this paper

Journal
Publisher Name
Print ISSN

Not available yet.

Online ISSN

Not available yet.

Google Scholar Profile

Related Posts

Menu